# SDR SWAA980837

- Difficulty date: May 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N375SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26583
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, FOUND BURNING SMELL IN CABIN AND E/E FAN C/B TRIPPED.  REMOVED AND REPLACED PER BOEING SRM.
